Distance-Based Tests for Homogeneity of Multivariate Dispersions
Article first published online: 20 OCT 2005
Volume 62, Issue 1, pages 245–253, March 2006
How to Cite
Anderson, M. J. (2006), Distance-Based Tests for Homogeneity of Multivariate Dispersions. Biometrics, 62: 245–253. doi: 10.1111/j.1541-0420.2005.00440.x
- Issue published online: 20 OCT 2005
- Article first published online: 20 OCT 2005
- Received January 2005. Revised June 2005. Accepted July 2005.
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!